Alert archive / Alabama / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 199, NWS Tallahassee, FL

December 10, 2008Coffee County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 10, 2008, 6:45 AM CST for Coffee County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 10, 2008, 6:45 AM CST (12:45 UTC)
Expired
Dec 10, 2008, 7:30 AM CST
In force
45 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Coffee County, AL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-153 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 101245
SVRTAE
ALC031-101330-
/O.NEW.KTAE.SV.W.0199.081210T1245Z-081210T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
645 AM CST WED DEC 10 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COFFEE COUNTY IN SOUTHEAST ALABAMA...
  THIS INCLUDES THE CITY OF ELBA...

* UNTIL 730 AM CST

* AT 641 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF ELBA...AND
  MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SHADY GROVE BY 650 AM CST...
  JACK BY 655 AM CST...
  VICTORIA...MIXONS CROSSROADS AND 7 MILES NORTH OF TABERNACLE BY 700
  AM CST...
  NEW HOPE BY 705 AM CST...
  ROETON BY 710 AM CST...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST WEDNESDAY
AFTERNOON FOR SOUTHEAST ALABAMA AND CENTRAL FLORIDA AND SOUTHWEST
GEORGIA.

LAT...LON 3154 8619 3154 8616 3159 8615 3164 8595
      3163 8593 3163 8580 3132 8582 3130 8619
      3143 8620 3153 8620
TIME...MOT...LOC 1245Z 255DEG 34KT 3151 8608

$$

12-WATSON
1 follow-up statement
000 
WWUS52 KTAE 101307
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
807 AM EST WED DEC 10 2008

ALC031-101330-
/O.CON.KTAE.SV.W.0199.000000T0000Z-081210T1330Z/
COFFEE AL-
706 AM CST WED DEC 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CST
FOR COFFEE COUNTY...

AT 704 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW HOPE...OR 15 MILES
NORTHEAST OF ELBA...MOVING EAST AT 40 MPH.

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CST WEDNESDAY 
AFTERNOON FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND SOUTHWEST 
GEORGIA.

LAT...LON 3154 8619 3154 8616 3159 8615 3164 8595
      3163 8593 3163 8580 3132 8582 3130 8619
      3143 8620 3153 8620
TIME...MOT...LOC 1306Z 255DEG 34KT 3156 8585

$$

12-WATSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 10, 2:13 AM CST, 4 hours 32 minutes earlier.

Area forecast discussion, Dec 10, 2:13 AM CST, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 AM EST WED DEC 10 2008

...HEAVY RAIN AND ISOLATED SEVERE WEATHER POSSIBLE TODAY...

.SHORT TERM (TODAY THROUGH FRIDAY)...COMPLEX AND ENERGETIC STORM
SYSTEM WILL AFFECT THE REGION DURING THE NEXT 24 TO 36 HOURS.
OVERALL PATTERN CONSISTS OF UPPER RIDGES ALONG THE WEST COAST AND
IN THE WESTERN ATLANTIC. THE TROUGH AXIS BETWEEN THE RIDGES RUNS
FROM HUDSON BAY SOUTH TO THE TEXAS BIG BEND. THE SOUTHERN END OF
THE TROUGH WILL CONTINUE TO SHARPEN TODAY BEFORE CUTTING OFF AN
UPPER LOW OVER THE NORTHERN GULF COAST THIS AFTERNOON AND EVENING.

AN INITIAL SHORTWAVE IS CURRENTLY LIFTING NORTHEAST ACROSS MS/AL/GA
GENERATING AN INTENSE SQUALL LINE ALONG THE COLD FRONT. AS THIS
NORTHERN PIECE OF ENERGY SHIFTS NORTHEAST AND OUT OF THE
AREA...THE MAIN FOCUS WILL SHIFT BACK SOUTH TOWARDS THE GULF COAST
BY LATER THIS MORNING AND OVERNIGHT TONIGHT.

CYCLOGENESIS IS ANTICIPATED JUST DOWNSTREAM OF THE CUTOFF LOW BY
THIS AFTERNOON WITH THE SURFACE REFLECTION EXPECTED TO TRACK FROM
JUST SOUTH OF MOBILE LATE THIS AFTERNOON INTO NORTH GEORGIA BY
THURSDAY AFTERNOON. THIS LOW TRACK WILL HALT THE SOUTHEASTWARD
PROGRESS OF THE CURRENT COLD FRONT KEEPING MOST OF THE TALLAHASSEE
CWA IN THE MARGINALLY UNSTABLE WARM SECTOR. AS THE LOW LIFTS
NORTHEAST TONIGHT...IT WILL DRAG A SHARP COLD FRONT ACROSS THE
CWA FROM WEST TO EAST.

HEAVY RAIN IS ANTICIPATED THROUGH THE DAY TODAY AND INTO
TONIGHT...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA WHERE THE
COLD FRONT IS EXPECTED TO STALL AS IT AWAITS THE MAIN PIECE OF
UPPER ENERGY. THE HEAVY RAIN WILL THEN SPREAD EAST OVERNIGHT AS
THE FRONT MOVES THROUGH. HOWEVER AMOUNTS WILL BE LIGHTER OVER THE
EASTERN HALF AS THE FRONT IS EXPECTED TO ACCELERATE ACROSS THE
AREA.

THE SEVERE THREAT IS A BIT MORE DIFFICULT TO DECIPHER FOR TODAY
AND TONIGHT. MUCH OF THE DAYTIME HOURS MAY END UP BETWEEN THE
EXITING INITIAL SHORTWAVE AND THE APPROACHING MAIN SHORTWAVE. SO
WHILE WHAT INSTABILITY THERE IS WILL BE MAXIMIZED DURING THE
DAYTIME HOURS...THE KINEMATICS ARE NOT EXPECTED TO BE AS FAVORABLE
FOR SEVERE STORMS. SPC CURRENTLY HAS A SLIGHT RISK FOR THE FAR
WESTERN PORTIONS OF THE CWA AS THE TAIL END OF THE CURRENT SQUALL
LINE MAY AFFECT THESE AREAS THIS MORNING. THEREAFTER...MAY SEE A
LULL IN SEVERE ACTIVITY BEFORE THE GULF CYCLOGENESIS KICKS IN.

BY LATE THIS AFTERNOON...SFC LOW IS EXPECTED TO DEEPEN JUST SOUTH
OF MOBILE AND LIFT NORTHEAST OVERNIGHT. AS THE LOW DEEPENS...THE
KINEMATIC FORCING WILL INCREASE ACROSS PRIMARILY THE EASTERN HALF
OF THE CWA. LOW LEVEL JET IS EXPECTED TO REACH 60-70KT OVERNIGHT
EAST OF TALLAHASSEE. THE LIMITING FACTOR OVERNIGHT WILL BE LACK OF
INSTABILITY. HOWEVER...STRENGTH OF THE DYNAMIC FORCING IS LIKELY
TO OVERCOME THIS TO SOME EXTENT AND DO ANTICIPATE A FEW SEVERE
STORMS TONIGHT...MAINLY EAST OF THE APALACHICOLA RIVER. MAIN
THREAT AT THIS TIME APPEARS TO BE STRAIGHT LINE WINDS WITH THE
POSSIBILITY OF AN ISOLATED TORNADO.

THE COLD FRONT WILL PUSH WELL EAST OF THE AREA BY THURSDAY
AFTERNOON. HOWEVER...AS THE UPPER LOW MOVES ACROSS THE NORTHERN
PORTION OF THE CWA...MAY SEE SOME WRAPAROUND SHOWERS THROUGH THE
AFTERNOON. STRONG COLD AIR ADVECTION IS ALSO EXPECTED THURSDAY
WITH HIGH TEMPERATURES LIKELY OCCURRING DURING THE MORNING
HOURS...WITH TEMPERATURES STEADY OR FALLING DURING THE AFTERNOON.
FRIDAY WILL BE A SUNNY BUT COOL DAY WITH TEMPERATURES STRUGGLING
TO GET OUT OF THE 50S.

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...THE UPPER FLOW WILL
BE NEARLY ZONAL FRIDAY NIGHT AND SATURDAY FOLLOWING BY RIDGING
SUNDAY THROUGH WEDNESDAY AS HIGH PRESSURE BUILDS ACROSS CENTRAL
AMERICA AND THE GULF OF MEXICO. SURFACE HIGH PRESSURE CENTERED
OVER THE SOUTHEAST EARLY SATURDAY WILL LIFT TO THE NORTHEAST BUT
CONTINUE TO RIDGE SOUTHWESTWARD ACROSS OUR REGION INTO THE MIDDLE
OF NEXT WEEK. THIS DEEP LAYER RIDGING WILL PREVENT ANY COLD FRONTS
FROM ADVANCING INTO THE LOCAL TRI-STATE REGION. EXPECT BELOW
NORMAL TEMPS SATURDAY WITH A LIGHT FREEZE ACROSS INLAND AREAS WITH
NORMAL OR ABOVE NORMAL TEMPS SUNDAY THROUGH WEDNESDAY.

&&

.AVIATION...MVFR TO OCCASIONAL IFR CIGS WILL SPREAD ACROSS THE
REGION THROUGH DAYBREAK. MVFR CIGS WILL PREVAIL AFTER SUNRISE WITH
RAIN AND TSTMS ADVANCING ACROSS THE TRI-STATE REGION THROUGHOUT THE
DAY. IFR CONDITIONS ARE LIKELY WITH TSTMS ALONG WITH WITH HEAVY RAIN
AND GUSTY WINDS. OUTSIDE OF TSTM ACTIVITY...WINDS WILL BE SOUTHERLY
AROUND 10-15 KTS WITH OCCASIONAL GUSTS AROUND 20 KTS.

&&

.MARINE...ROUGH PERIOD ONLY BEGINNING FOR THE COASTAL WATERS.
STRONG ONSHORE FLOW WILL CONTINUE TODAY INTO TONIGHT AHEAD OF THE
COLD FRONT. THE FRONT WILL MOVE THROUGH THE WATERS TONIGHT WITH
VERY STRONG WESTERLY FLOW DEVELOPING IN ITS WAKE AND CONTINUING
THROUGH THURSDAY. WILL NEED TO MONITOR FOR POSSIBILITY OF FREQUENT
GUSTS TO GALE FORCE LATE TONIGHT AND THURSDAY. WINDS WILL BEGIN TO
SLOWLY RELAX THURSDAY NIGHT AND FRIDAY. OVER THE WEEKEND...HIGH
PRESSURE WILL SHIFT EAST TO THE MID ATLANTIC AND STRENGHTEN. THIS
WILL TIGHTEN THE EAST/NORTHEAST GRADIENT ACROSS THE
WATERS...KEEPING WINDS ELEVATED THROUGH THE PERIOD.

CURRENT SEAS OF PANAMA CITY BUOY RUNNING 8 FEET. WITH STRONG
ONSHORE FLOW EXPECTED TO CONTINUE THROUGH TONIGHT...SHOULD SEE
VERY HIGH SURF ALONG THE PANHANDLE COAST. WILL ISSUE A HIGH SURF
ADVISORY FOR THE PANHANDLE VALID THROUGH THE DAY THURSDAY.

&&

.FIRE WEATHER...PLENTY OF LOW LEVEL MOISTURE PREVENT RED FLAG
CONDITIONS THROUGH THURSDAY. ENOUGH DRY AIR MAY BE IN PLACE BY
FRIDAY FOR POSSIBLE RED FLAG CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  72  58  62  38  59 /  80  80  70  10  10
PANAMA CITY  72  58  60  42  59 /  90  90  50  10  10
DOTHAN       69  55  57  34  58 /  90  90  70  10  10
ALBANY       72  58  61  37  60 /  90  90  80  20  10
VALDOSTA     75  59  64  40  61 /  60  70  80  20  10
CROSS CITY   78  62  66  41  62 /  40  60  70  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...HIGH SURF ADVISORY UNTIL 6 PM CST THURSDAY FOR THE FOLLOWING
     ZONES: BAY...COASTAL WALTON...GULF.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

CAMP/BARRY
Hazardous weather outlook, Dec 10, 3:57 AM CST, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
457 AM EST WED DEC 10 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-111100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
457 AM EST WED DEC 10 2008 /357 AM CST WED DEC 10 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...STRONG TO POSSIBLY SEVERE STORMS EXPECTED TODAY AND TONIGHT...
...HIGH SURF ADVISORY FOR THE EASTERN PANHANDLE THROUGH
THURSDAY...

A STRONG STORM SYSTEM DEVELOPING ALONG THE NORTHERN GULF COAST
WILL IMPACT THE REGION THROUGH THURSDAY. AS A COLD FRONT
APPROACHES FROM THE NORTHWEST...LOW PRESSURE WILL DEVELOP JUST
SOUTH OF MOBILE AND LIFT NORTHEAST THROUGH TONIGHT. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP WITH THIS SYSTEM BEGINNING
ACROSS THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA THIS MORNING
AND SPREADING EAST THROUGH TODAY AND INTO TONIGHT.

STRONG STORMS WITH ISOLATED SEVERE STORMS ARE EXPECTED AS THE
SYSTEM MOVES THROUGH. DAMAGING STRAIGHT LINE WINDS APPEAR TO BE
THE MAIN THREAT AT THIS TIME. HOWEVER...ISOLATED TORNADOES WILL BE
POSSIBLE AS WELL. THE SEVERE THREAT WILL END FROM WEST TO EAST AS
THE COLD FRONT MOVES THROUGH LATE TONIGHT AND THURSDAY MORNING.

HEAVY RAINFALL IS EXPECTED FROM THIS SYSTEM...ESPECIALLY ACROSS
THE FLORIDA PANHANDLE AND SOUTHEAST ALABAMA. RAINFALL TOTALS OF 2
TO 4 INCHES ARE POSSIBLE ACROSS THIS AREA.

STRONG ONSHORE FLOW TODAY AND TONIGHT WILL GENERATE LARGE SURF
ALONG THE BEACHES OF THE FLORIDA PANHANDLE. REFER TO THE LATEST
COASTAL FLOOD STATEMENT FOR THE LATEST ON THE HIGH SURF ADVISORY.

AN EXTENDED PERIOD OF SMALL CRAFT ADVISORY CONDITIONS WITH GUSTS
TO GALE FORCE IS EXPECTED OVER THE MARINE WATERS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE STRONG COLD FRONT WILL EXIT THE REGION TO THE EAST THURSDAY
MORNING. STRONG WEST AND THEN NORTHWEST WINDS WILL FOLLOW THE
FRONT...USHERING IN A MUCH COLDER AIR MASS. TEMPERATURES WILL
LIKELY DROP TO NEAR FREEZING BY FRIDAY MORNING.

THE STRONG WINDS BEHIND THE FRONT WILL CONTINUE TO GENERATE LARGE
SURF ALONG AREA BEACHES AND SMALL CRAFT ADVISORY CONDITIONS OVER
THE MARINE WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

CAMP

In the hours before

Special weather statement, Dec 10, 6:36 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
736 AM EST WED DEC 10 2008

ALZ065-101315-
COFFEE-
636 AM CST WED DEC 10 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE COUNTY...

* UNTIL 715 AM CST

AT 626 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANFORD...OR 6 MILES NORTHEAST OF
ANDALUSIA...MOVING NORTHEAST AT 35 MPH.

THIS STORM WILL BE NEAR...
  ELBA BY 700 AM CST.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

8-JAMSKI

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 10, 8:53 AM CSTSevere Thunderstorm WarningTAECoffee52 min
Dec 10, 9:14 AM CSTTornado WarningTAECoffee14 min
Dec 10, 9:49 AM CSTAreal Flood WarningTAECoffee116 min
Dec 10, 1:14 PM CSTRiver Flood WarningTAECoffee41 hr
Dec 10, 2:32 PM CSTFlood WatchTAECoffee, Dale, Geneva, Henry, Houston20 hr
Dec 10, 3:31 PM CSTTornado WarningTAEHouston44 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.